Abdominal / bladder issues after stopping Prevacid
I am a 46 year old male with hypothyroidism, which I take Synthroid for. I was in the hospital because my appendix ruptured, and after I was discharged I was put on Prevacid. I took Prevacid for 6 weeks, then a couple of days after I stopped the Prevacid I developed mild to moderate abdominal pain, first in the bladder area, then after a couple weeks more in the middle of my abdomen, and I also developed difficulty emptying my bladder. The bladder pain improved with antacids when I tried that. The other abdominal pain did also. My Internist cheked for hernias, my prostate, and urinalysis, all negative. This has been going on for two and a half months. I don't want to go back on Prevacid, because while I was on it my TSH quadrupled. What might be causing the abdominal/bladder issues? I never had these symptoms before I was on Prevacid. Will these symptoms go away on their own? Should I take something like Zantac or will that also block absorption of my Synthroid?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.